Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 2, Pages 269-276
http://dx.doi.org/10.1155/S0161171298000386

On common fixed and periodic points of commuting functions

Mathematics Department, University of Isfahan, Isfahan, Iran

Received 8 March 1996; Revised 30 March 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aliasghar Alikhani-Koopaei, “On common fixed and periodic points of commuting functions,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 2, pp. 269-276, 1998. https://doi.org/10.1155/S0161171298000386.